# SDR DALA2023040502648

- Difficulty date: April 4, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N828NW
- Make and model: Airbus A330-302
- Aircraft serial: 1720
- Aircraft time: 25,939 hours, 3,304 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3328 CORROSION ROLLER TRACK BTW FRAME 65 AND FRAME 68 LH SIDE FLOOR STRUCTURE IN BULK CARGO COMPARTMENT. CORRECTIVE ACTION: COMPLETED WITH ER/A #607360-14 REV. PERFORMED REPAIR INSTRUCTIONS ON ROLLER TRACK LOC BTW FRAME 65 AND FRAME 68 LH SIDE FLOOR STRUCTURE IN BULK CARGO COM PARTMENT AS PER ER/A607360-14. (2703855)
